Prostap and tibolone medication for endometriosis I think I have started having bad side effects, can anyone help me please?

Hey, I started the prostap injection four months ago for endometriosis and have been put on tibolone 3 weeks ago because of hot flushes and joint pain however I have started bleeding quite badly over the past two days which defeats the object of being on this medication because thats why I was put on this medication in the first place I was just wondering if anyone else has had any problems like this and what did you do? I have been on this before around 18 months ago and never had any problems like this before normally it has helped and stopped my cycles. I really want to avoid another trip to the hospital. I feel really down because of this, thank you for your support :( x

2 Replies

  • Hi

    Yes I had this, prostap worked fine until I went on the hrt then started bleeding badly etc. For me it was definitely the hrt that messed it up, as soon as I stopped it the bleeding stopped and prostap was working fine again. A lot of versions of hrt cause some breakthrough bleeding, as you say, if you have that reaction it defeats the point of the prostap. I went to my GP about it, couldn't see my normal GP at first and met quite a bit of resistance but eventually got through to consultant who confirmed it was the hrt and I could stop it as only had a couple of months left. My advice would be to try phoning your consultants secretary first to try to get some advice from the consultant and maybe see GP as well, best not to choose to stop it on your own x

  • Thank you for this. I do have a problem though when I'm not on hrt I suffer from depression so seems like I can't win x

You may also like...